# SDR TSAA0353016

- Difficulty date: February 4, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546558
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED OUT DAMAGE SKIN AT BS 918 ABOVE STRINGER 25R.  HFEC INSPECTED THE EDGE OF THE TRIM.  ENLARGED TRIM BY .04 INCH INSURANCE CUT.  NDT INSPECTED THE OUTER ROW OF FASTENER HOLES COMMON TO REMOVED EXISTING LAP REPAIR USING ROTARY AND SURFACE PROBLE INSPECTIONS.  FABRICATED A .032 INCH DOUBLER, .050 INCH TRIPLER AND TWO .071 INCH FILLERS FROM 2024-T3 CLAD SHEET.  FINISHED ALL BARE ALUMINUM WITH ALODINE AND TWO COATS OF BVMS 10-79 TYPE III PRIMER.  INSTALLED REPAIR PARTS WITH FASTENERS IDENTIFIED.  APPLIED A FILLET SEAL OF BMS 5-95 SEALANT AROUND THE EDGES.  APPLIED CORROSION INHIBITING COMPOUND TO THE INTERNAL AND EXTERNAL SURFACES OF THE REPAIR AREA.  VERIFIED 8110-3 RECEIVED.  REPAIR COMPLETED IAW SRM 53-30-
